A characterisation of completeness of b-fuzzy metric spaces and nonlinear contractions
نویسندگان
چکیده
The purpose of this paper is to present a common fixed point theorem for pair R-weakly commuting mappings defined on b-fuzzy metric spaces satisfying nonlinear contractive conditions Boyd-Wong type, obtained in D. W. Boyd, J. S. Wong: On contractions, Proc. Amer. Math. Soc. 20 (1969), 458-464.
منابع مشابه
some properties of fuzzy hilbert spaces and norm of operators
in this thesis, at first we investigate the bounded inverse theorem on fuzzy normed linear spaces and study the set of all compact operators on these spaces. then we introduce the notions of fuzzy boundedness and investigate a new norm operators and the relationship between continuity and boundedness. and, we show that the space of all fuzzy bounded operators is complete. finally, we define...
15 صفحه اولON COMPACTNESS AND G-COMPLETENESS IN FUZZY METRIC SPACES
In [Fuzzy Sets and Systems 27 (1988) 385-389], M. Grabiec in- troduced a notion of completeness for fuzzy metric spaces (in the sense of Kramosil and Michalek) that successfully used to obtain a fuzzy version of Ba- nachs contraction principle. According to the classical case, one can expect that a compact fuzzy metric space be complete in Grabiecs sense. We show here that this is not the case,...
متن کامل$psi -$weak Contractions in Fuzzy Metric Spaces
In this paper, the notion of $psi -$weak contraction cite{Rhoades} isextended to fuzzy metric spaces. The existence of common fixed points fortwo mappings is established where one mapping is $psi -$weak contractionwith respect to another mapping on a fuzzy metric space. Our resultgeneralizes a result of Gregori and Sapena cite{Gregori}.
متن کاملSome topological properties of fuzzy strong b-metric spaces
In this study, we investigate topological properties of fuzzy strong b-metric spaces defined in [13]. Firstly, we prove Baire's theorem for these spaces. Then we define the product of two fuzzy strong b-metric spaces defined with same continuous t-norms and show that $X_{1}times X_{2}$ is a complete fuzzy strong b-metric space if and only if $X_{1}$ and $X_{2}$ are complete fu...
متن کاملGeneralized Weakly Contractions in Partially Ordered Fuzzy Metric Spaces
In this paper, a concept of generalized weakly contraction mappings in partially ordered fuzzy metric spaces is introduced and coincidence point theorems on partially ordered fuzzy metric spaces are proved. Also, as the corollary of these theorems, some common fixed point theorems on partially ordered fuzzy metric spaces are presented.
متن کاملذخیره در منابع من
با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید
ژورنال
عنوان ژورنال: Applicable Analysis and Discrete Mathematics
سال: 2021
ISSN: ['1452-8630', '2406-100X']
DOI: https://doi.org/10.2298/aadm200911057r